# SDR 2002FA0000234

- Difficulty date: January 8, 2002
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N82027
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC653
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147L
- Condition: Cracked
- Location: Wing
- Part time: 3,528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR CRACKED ON TOP AT OUTBOARD END OF STRUT ATTACHMENT DUBBLER.  TIP OF SPAR HAS DUBBLER PLATES.  SPAR HAS BEEN DAMAGED BEFORE.
